MathSciNet Relay Station
MathSciNet bibliographic data
MR828936 11F12 (30F35)
Knopp, Marvin I. On the growth of entire automorphic integrals. Results Math. 8 (1985), no. 2, 146–152.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement